Journal of Mathematics of Kyoto University

Resultants and universal coverings

Kohhei Yamaguchi

Full-text: Open access

Abstract

We construct the universal coverings of spaces of self-holomorphic maps on the complex projective space $\mathbb{C}P_{n}$ by using the resultants, and we study their homotopy types.

Article information

Source
J. Math. Kyoto Univ., Volume 47, Number 4 (2007), 859-873.

Dates
First available in Project Euclid: 19 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250692294

Digital Object Identifier
doi:10.1215/kjm/1250692294

Mathematical Reviews number (MathSciNet)
MR2413070

Zentralblatt MATH identifier
1144.55010

Subjects
Primary: 55P15: Classification of homotopy type
Secondary: 55P10: Homotopy equivalences 55P35: Loop spaces 58Dxx: Spaces and manifolds of mappings (including nonlinear versions of 46Exx) [See also 46Txx, 53Cxx]

Citation

Yamaguchi, Kohhei. Resultants and universal coverings. J. Math. Kyoto Univ. 47 (2007), no. 4, 859--873. doi:10.1215/kjm/1250692294. https://projecteuclid.org/euclid.kjm/1250692294


Export citation